# SDR MASA98180

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68ZV
- Make and model: Beech 1900D
- Aircraft serial: UE68
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 1294000371
- Condition: Loose
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

FLT 5329 - FLL-TPA - DURING CLIMB-OUT, THE CREW HEARD A LOUD NOISE COMING FROM THE CABIN.  THEY DETERMINED THAT THE AIRSTAIR DOOR SEAL HAD POPPED OUT OF ITS SEAT.  THE AIRCRAFT EXPERIENCED A SLIGHT DEPRESSURIZATION, BUT THE OXYGEN MASKS WERE NOT DEPLOYED.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REINSTALLED THE DOOR SEAL, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
